# SDR MASA200602572

- Difficulty date: November 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,695 hours, 4,936 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 888
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Part time: 4,368 hours, 3,283 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2651 ILM.  PITCH FEEL CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED SSCU.
